RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 4, Pages 624–628 (Mi mz9327)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

On the Constants in the Estimates of the Rate of Convergence in the Birkhoff Ergodic Theorem

A. G. Kachurovskiia, V. V. Sedalishchevb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Keywords: ergodic theorems, rates of convergence, spectral measures, correlation coefficients, stationary processes in the wide sense

DOI: https://doi.org/10.4213/mzm9327

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:4, 582–587

Bibliographic databases:

Received: 19.03.2012

Citation: A. G. Kachurovskii, V. V. Sedalishchev, “On the Constants in the Estimates of the Rate of Convergence in the Birkhoff Ergodic Theorem”, Mat. Zametki, 91:4 (2012), 624–628; Math. Notes, 91:4 (2012), 582–587

Citation in format AMSBIB
\Bibitem{KacSed12}
\by A.~G.~Kachurovskii, V.~V.~Sedalishchev
\paper On the Constants in the Estimates of the Rate of Convergence in the Birkhoff Ergodic Theorem
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 4
\pages 624--628
\mathnet{http://mi.mathnet.ru/mz9327}
\crossref{https://doi.org/10.4213/mzm9327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201463}
\elib{http://elibrary.ru/item.asp?id=20731523}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 4
\pages 582--587
\crossref{https://doi.org/10.1134/S0001434612030340}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478900034}
\elib{http://elibrary.ru/item.asp?id=17983996}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860387006}


Linking options:
  • http://mi.mathnet.ru/eng/mz9327
  • https://doi.org/10.4213/mzm9327
  • http://mi.mathnet.ru/eng/mz/v91/i4/p624

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Sedalishchev, “Constants in the estimates of the convergence rate in the Birkhoff ergodic theorem with continuous time”, Siberian Math. J., 53:5 (2012), 882–888  mathnet  crossref  mathscinet  isi
    2. A. G. Kachurovskii, I. V. Podvigin, “Large Deviations and the Rate of Convergence in the Birkhoff Ergodic Theorem”, Math. Notes, 94:4 (2013), 524–531  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. V. Sedalishchev, “Interrelation between the convergence rates in von Neumann's and Birkhoff's ergodic theorems”, Siberian Math. J., 55:2 (2014), 336–348  mathnet  crossref  mathscinet  isi
    4. A. G. Kachurovskii, I. V. Podvigin, “Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems”, Trans. Moscow Math. Soc., 77 (2016), 1–53  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:446
    Full text:141
    References:37
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020